Advances in Operator Theory
- Adv. Oper. Theory
- Volume 4, Number 4 (2019), 767-783.
On $m$-convexity of set-valued functions
We introduce the notion of an $m$-convex set-valued function and study some properties of this class of functions. Several characterizations are given as well as certain algebraic properties and examples. Finally, an inclusion of Jensen type is presented jointly with a sandwich type theorem.
Adv. Oper. Theory, Volume 4, Number 4 (2019), 767-783.
Received: 23 October 2018
Accepted: 4 March 2019
First available in Project Euclid: 15 May 2019
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Lara, Teodoro; Merentes, Nelson; Quintero, Roy; Rosales, Edgar. On $m$-convexity of set-valued functions. Adv. Oper. Theory 4 (2019), no. 4, 767--783. doi:10.15352/aot.1810-1429. https://projecteuclid.org/euclid.aot/1557885625